# SDR DALA13000670954

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 60,784 hours, 45,626 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/E DAMAGE AT XFS 184.750 ON LT HORIZONTAL STAB.    FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 55-03, FIG 22.
